Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (990 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 3, 1976, pp. 819–834
DOI: 10.2977/prims/1195190380

Published online: 1976-09-30

On the Asymptotic Behaviors of Transition Probability Densities of One-Dimensional Diffusion Processes

Matsuyo Tomisaki[1]

(1) Nara Women's University, Japan

No abstract available for this article.

No keywords available for this article.

Tomisaki Matsuyo: On the Asymptotic Behaviors of Transition Probability Densities of One-Dimensional Diffusion Processes. Publ. Res. Inst. Math. Sci. 12 (1976), 819-834. doi: 10.2977/prims/1195190380